Spaces in which sequences suffice

S. Franklin

Fundamenta Mathematicae (1965)

  • Volume: 57, Issue: 1, page 107-115
  • ISSN: 0016-2736

How to cite


Franklin, S.. "Spaces in which sequences suffice." Fundamenta Mathematicae 57.1 (1965): 107-115. <>.

author = {Franklin, S.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {107-115},
title = {Spaces in which sequences suffice},
url = {},
volume = {57},
year = {1965},

AU - Franklin, S.
TI - Spaces in which sequences suffice
JO - Fundamenta Mathematicae
PY - 1965
VL - 57
IS - 1
SP - 107
EP - 115
LA - eng
KW - topology
UR -
ER -

Citations in EuDML Documents

  1. Paul R. Meyer, Sequential properties of ordered topological spaces
  2. Ernest Michael, Local compactness and cartesian products of quotient maps and K -spaces
  3. Peng-fei Yan, Cheng Lü, Compact images of spaces with a weaker metric topology
  4. Ge Ying, Spaces with countable s n -networks
  5. Ernest Michael, Bi-quotient maps and cartesian products of quotient maps
  6. Tsugunori Nogura, Products of sequential convergence properties
  7. Chuan Liu, Paratopological (topological) groups with certain networks
  8. Shou Lin, Jinhuang Zhang, Mapping theorems on countable tightness and a question of F. Siwiec
  9. S. P. Franklin, Natural covers
  10. Romano Isler, Una generalizzazione degli spazi di Fréchet

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.